# SDR DLL10992767

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1180
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: L1011N
- Condition: Failed
- Location: Nlg
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THUMP HEARD DURING DESCENT THROUGH 15,000 FT, FELT LIKE IT WAS UNDER COCKPIT LT SIDE.  FOUND LT NOSE TIRE WITH BLOW OUT UNDER RETREAD CAUSING SEPARATION.  REPLACED WHEEL ASSY.
